Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 47, NWS State College, PA

June 2, 2007Blair County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 2, 2007, 2:08 PM EDT for Blair County, Pennsylvania. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2007, 2:08 PM EDT (18:08 UTC)
Expired
Jun 2, 2007, 3:15 PM EDT
In force
67 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Blair County, PA

The radar

The State College radar (KCCX), 56 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 021809
SVRCTP
PAC013-021915-
/O.NEW.KCTP.SV.W.0047.070602T1808Z-070602T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
208 PM EDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BLAIR COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 315 PM EDT

* AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR  
  CANOE CREEK STATE PARK...OR 3 MILES SOUTHEAST OF ALTOONA. THIS
  STORM WAS NEARLY  STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL BLAIR COUNTY NEAR CANOE CREEK STATE PARK THROUGH
  230 PM EDT...

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4053 7833 4047 7838 4042 7833 4048 7825

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:01 PM EDT, 7 minutes earlier.

Area forecast discussion, Jun 2, 2:01 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT SAT JUN 2 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL SLIDE OUT TO SEA AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST ACROSS THE UPPER
MISSISSIPPI VALLEY AND INTO THE GREAT LAKES. HAZY...WARM AND
HUMID CONDITIONS WILL PERSIST ALL WEEKEND WITH SCATTERED SHOWERS
AND THUNDERSTORMS POPPING UP MAINLY IN THE AFTERNOONS. TROPICAL
STORM /AT LEAST THE REMNANTS OF/ BARRY WILL SLIDE UP THE EASTERN
SEABOARD SATURDAY AND SUNDAY...AND IS EXPECTED TO PRODUCE RAIN FOR
EASTERN PARTS OF THE STATE FROM LATE SUNDAY INTO EARLY MONDAY.
THAT UPPER LEVEL LOW FROM THE WEST WILL THEN PUSH A COLD FRONT
THROUGH EARLY IN THE WEEK...AND BRING TEMPERATURES BACK DOWN
NEARER OR SLIGHTLY BELOW NORMAL FOR THE MIDDLE TO LATTER PART OF
THE WORK WEEK.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/..

SLOW MOVING HEAVY RAINERS AND SCATTERED PULSE SEVERE STORMS WITH
EARLY AFTERNOON LAPS SOUNDINGS INDICATING MUCAPES EXCEEDING 3000
J/KG. 5H RIDGE AXIS LYING ACROSS REGION SO ONCE AGAIN B.L. WINDS
ARE QUITE LIGHT LEADING TO SLOW MOVING STORMS...AND LOCAL FLASH
FLOODING.

ACTIVITY SHOULD ONCE AGAIN DWINDLE IN THE HOURS FOLLOWING SUNSET
WITH WIDESPREAD AREAS OF FOG...SOME LOCALLY DENSE IN THE PRE DAWN
HOURS.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
TONIGHT LOOKS MUCH LIKE LAST NIGHT...IN BETWEEN THE DIURNAL
CONVECTION...WITH WIDESPREAD LOCALLY DENSE FOG FOR THE OVERNIGHT.
SOME SUBSIDENCE AROUND TD BARRY MAY START TO IMPACT THE REGION BY
MID-DAY SUNDAY...BUT THE REGION WILL BE CLOSE TO THE RIGHT
ENTRANCE REGION OF A JET STREAK MOVING NORTH/EASTWARD ON THE EAST
SIDE OF THE CUTOFF LOW THAT WILL BE ADVANCING IN FROM THE UPPER
GREAT LAKES. THIS COULD MAKE MORE WIDESPREAD THUNDERSTORMS SUNDAY
AFTERNOON AND EVENING OVER THE WEST AND CENTRAL MTNS. WITH ALL THE
ACTIVITY WE HAVE SEEN THE PAST FEW DAYS...KEPT LIKELY POPS IN
MOST PLACES FOR SUNDAY AFTN.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
NOT MUCH CHANGE IN THE LONGER TERM...RESULTING IN A MANUAL BLEND
OF PREVIOUS FCAST WITH THE LATEST MODEL DATA.

WHILE PHASING ISSUES WILL BE THE BIGGEST FORECAST CHALLENGE IN
THE LONG- TERM...MREF DATA SHOWS ANOMALOUS 500 HPA HEIGHTS AND BLW
NORMAL MSLP OVER THE REGION - WHICH WILL ULTIMATELY TRANSLATE INTO
COOLER AND UNSETTLED CONDS. HAVE FAVORED THE COOLER/WETTER GUID
OVERALL FROM LATE IN THE WEEKEND INTO MID WEEK...WHICH AGREES WITH
THE TREND NOTED IN THE MREF 1000-850MB TEMPERATURE PLUMES.
EMBEDDED S/W TROFS AND ASSOC COLD FRONTS WILL TRANSLATE THROUGH
THE REGION BRINGING ALMOST DAILY CHC FOR SHOWERS AND THUNDERSTORMS
THROUGH MID WEEK. MREF SHOWS HEIGHTS RETURNING BACK TO NORMAL BY
LATE WEEK /THUR/ WITH TEMPS FOLLOWING SUITE.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE ALOFT ACROSS THE REGION...WITH ANOTHER ROUND OF
SCATTERED AFTERNOON THUNDERSTORMS LASTING THROUGH 02Z. ALL
TERMINALS WILL HAVE TSRA IN THE VICINITY THIS AFTERNOON INTO EARLY
THIS EVENING...SO HAVE PLAYED THIS UP FOR ALL FORECAST POINTS VS.
RECENT DAYS. CONDITIONS WILL DETERIORATE OVERNIGHT WITH IFR CIGS
AND VSBYS REDEVELOPING AS AREAS OF DENSE FOG FORM AND LAST THROUGH
MID MORNING SUN.

SHOWERS AND THUNDERSHOWERS WILL STAY IN THE FORECAST THROUGH MID
WEEK AS AN UPPER LEVEL TROUGH REPLACES OUR CURRENT RIDGE. THIS
WILL KEEP THE AREA UNSETTLED WITH INTERMITTENT MVFR/IFR
CONDITIONS. THE REMNANTS OF A TROPICAL SYSTEM MAY ALSO AFFECT
PARTS OF THE FORECAST AREA LATER ON SUNDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/STEINBUGL
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR/DANGELO
LONG TERM...DANGELO/STEINBUGL
AVIATION...DEVOIR
Hazardous weather outlook, Jun 2, 4:46 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 AM EDT SAT JUN 2 2007

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-030900-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
446 AM EDT SAT JUN 2 2007

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE TODAY. SOME OF THE
STORMS MAY ALSO PRODUCE VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ004-030900-
WARREN-
446 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE TODAY. SOME OF THE
STORMS MAY ALSO PRODUCE VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DANGELO

In the hours before

Local storm report, Jun 2, 9:02 AM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
902 AM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     3 SE LUMBER CITY        40.90N 78.53W
06/01/2007                   CLEARFIELD         PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN NEW MILLPORT TOWNSHIP.

0530 PM     TSTM WND DMG     1 ESE NANTY-GLO         40.46N 78.82W
06/01/2007                   CAMBRIA            PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0540 PM     TSTM WND DMG     PINE GROVE              40.55N 76.39W
06/01/2007                   SCHUYLKILL         PA   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS DOWN.

0545 PM     TSTM WND DMG     POTTSVILLE              40.68N 76.21W
06/01/2007                   SCHUYLKILL         PA   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS DOWN.

0630 PM     TSTM WND DMG     LITITZ                  40.15N 76.31W
06/01/2007                   LANCASTER          PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN THROUGHOUT TOWNSHIP.

0705 PM     TSTM WND DMG     MANHEIM                 40.16N 76.40W
06/01/2007                   LANCASTER          PA   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

0930 PM     TSTM WND DMG     NE CASSANDRA            40.41N 78.64W
06/01/2007                   CAMBRIA            PA   LAW ENFORCEMENT

            NUMEROUS TREES AND WIRES DOWN IN WASHINGTON TOWNHSIP.

0935 PM     TSTM WND DMG     WARREN                  41.84N 79.14W
06/01/2007                   WARREN             PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN.

1000 PM     FLASH FLOOD      WAYNESBORO              39.75N 77.58W
06/01/2007                   FRANKLIN           PA   LAW ENFORCEMENT

            SEVERAL INTERSECTIONS AND BASEMENTS FLOODED.

&&

VGC
Local storm report, Jun 2, 1:01 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
101 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 S OSCEOLA MILLS       40.84N 78.27W
06/01/2007  M1.00 INCH       CENTRE             PA   TRAINED SPOTTER

            A FEW LARGER STONES...PARTIALLY COVERING THE GROUND IN
            SPOTS

0312 PM     HAIL             1 S OSCEOLA MILLS       40.84N 78.27W
06/01/2007  M1.50 INCH       CENTRE             PA   PUBLIC

            OCCURED ON SPIKE ISLAND

0405 PM     TSTM WND DMG     3 SE LUMBER CITY        40.90N 78.53W
06/01/2007                   CLEARFIELD         PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN NEW MILLPORT TOWNSHIP.

0445 PM     FLASH FLOOD      BERLIN                  39.92N 78.95W
06/01/2007                   SOMERSET           PA   EMERGENCY MNGR

            PORTION OF STATE ROUTE 219 CLOSED DUE TO WATER OVER THE
            ROAD

0445 PM     HAIL             EAST PROSPECT           39.97N 76.52W
06/01/2007  M1.00 INCH       YORK               PA   TRAINED SPOTTER

0525 PM     TSTM WND DMG     EAST PROSPECT           39.97N 76.52W
06/01/2007                   YORK               PA   TRAINED SPOTTER

            TREES DOWN

0530 PM     TSTM WND DMG     1 ESE NANTY-GLO         40.46N 78.82W
06/01/2007                   CAMBRIA            PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0540 PM     TSTM WND DMG     PINE GROVE              40.55N 76.39W
06/01/2007                   SCHUYLKILL         PA   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS DOWN.

0545 PM     TSTM WND DMG     POTTSVILLE              40.68N 76.21W
06/01/2007                   SCHUYLKILL         PA   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS DOWN.

0616 PM     HAIL             LAWN                    40.22N 76.55W
06/01/2007  E1.00 INCH       LEBANON            PA   TRAINED SPOTTER

0630 PM     TSTM WND DMG     LITITZ                  40.15N 76.31W
06/01/2007                   LANCASTER          PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN THROUGHOUT TOWNSHIP.

0635 PM     TSTM WND DMG     EAST PROSPECT           39.97N 76.52W
06/01/2007                   YORK               PA   EMERGENCY MNGR

            ROOF BLOWN OFF HOME

0705 PM     TSTM WND DMG     MANHEIM                 40.16N 76.40W
06/01/2007                   LANCASTER          PA   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

0930 PM     TSTM WND DMG     NE CASSANDRA            40.41N 78.64W
06/01/2007                   CAMBRIA            PA   LAW ENFORCEMENT

            NUMEROUS TREES AND WIRES DOWN IN WASHINGTON TOWNHSIP.

0935 PM     TSTM WND DMG     WARREN                  41.84N 79.14W
06/01/2007                   WARREN             PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN.

0935 PM     TSTM WND DMG     WAYNESBORO              39.75N 77.58W
06/01/2007                   FRANKLIN           PA   EMERGENCY MNGR

            TREES/WIRES DOWN

1000 PM     FLASH FLOOD      WAYNESBORO              39.75N 77.58W
06/01/2007                   FRANKLIN           PA   LAW ENFORCEMENT

            SEVERAL INTERSECTIONS AND BASEMENTS FLOODED.

1107 PM     FLASH FLOOD      2 NW SPRING GROVE       39.90N 76.89W
06/01/2007                   YORK               PA   COUNTY OFFICIAL

            MULTIPLE CARS UNDER WATER ON NASHVILLE BLVD. WATER RESCUE
            NEEDED. NUMEROUS ROADS UNDER WATER IN JACKSON TOWNSHIP.

&&

VGC
Special weather statement, Jun 2, 1:55 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
155 PM EDT SAT JUN 2 2007

PAZ006-021930-
POTTER-
155 PM EDT SAT JUN 2 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTHERN POTTER
COUNTY THROUGH 330 PM EDT...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 3 MILES SOUTH SOUTH OF COUDERSPORT...
MOVING EAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR CHERRY SPRINGS STATE PARK AROUND 235
PM...DENTON HILL STATE PARK...AND LYMAN RUN STATE PARK AROUND 250
PM.

OTHER THUNDERSTORMS DEVELOPING OVER CENTRAL CAMERON COUNTY WILL
LIKELY STRENGTHEN AS THEY MOVE INTO SOUTHERN POTTER COUNTY...AND
AFFECT CROSS FORK AROUND 240 PM...AND OLE BULL STATE PARK AROUND
310 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6.

VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30MINUTES WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Jun 2, 2:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT SAT JUN 2 2007

PAZ025-021900-
BLAIR-
201 PM EDT SAT JUN 2 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BLAIR COUNTY THROUGH 3
PM EDT...

AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF ALTOONA.  THIS STORM IS NEARLY
STATIONARY.

THE THUNDERSTORM WILL BE NEAR CANOE CREEK STATE PARK AROUND 215 PM
AND ROYER AROUND 300 PM. ADDITIONAL THUNDERSTORMS WILL DEVELOP JUST
TO THE SOUTH OF THIS STORM...AFFECTING LAKEMONT...HOLLIDAYSBURG AND
ROYER BETWEEN 215 AND 3 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-99 BETWEEN MILE MARKERS 29 AND 39.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22.

VERY HEAVY RAIN OF 1 TO 2 INCHES WILL FALL FROM THIS STORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

LOCALIZED STRONG WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF OF AN
INCH IN DIAMETER ARE POSSIBLE WITH THIS STORM.

EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:20 PM EDTSevere Thunderstorm WarningCTPFranklin25 min
Jun 1, 9:34 PM EDTFlash Flood WarningCTPFranklin116 min
Jun 1, 10:00 PM EDTFlash Flood WarningCTPYork3 hr
Jun 1, 10:17 PM EDTSevere Thunderstorm WarningCTPYork58 min
Jun 2, 3:58 AM EDTDense Fog AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 26 more6 hr
Jun 2, 5:03 PM EDTSevere Thunderstorm WarningCTPLancaster57 min
Jun 2, 5:29 PM EDTFlash Flood WarningCTPBedford3 hr
Jun 2, 5:42 PM EDTSevere Thunderstorm WarningCTPBedford63 min
Jun 2, 5:47 PM EDTSevere Thunderstorm WarningCTPClearfield58 min
Jun 2, 6:36 PM EDTFlash Flood WarningCTPClearfield3 hr
Jun 2, 7:16 PM EDTSevere Thunderstorm WarningCTPMcKean74 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.